# SDR DHL200070812C

- Difficulty date: September 14, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 3429 I/B LARGE PANEL RADIOUS CORNER CRACK PROGRESSIVE BEYOND STOP DRILL HOLE.  CUT OUT DAMAGED AREA AT PANEL PER SRM 51-40-1.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2.  ALODINE AND PRIMED PER SRM 51-10-2.
